Please use this identifier to cite or link to this item: https://ahro.austin.org.au/austinjspui/handle/1/25751
Full metadata record
DC FieldValueLanguage
dc.contributor.authorZoofaghari, Shafeajafar-
dc.contributor.authorWong, Anselm Y-
dc.contributor.authorKiarasi, Pegah-
dc.contributor.authorGheshlaghi, Farzad-
dc.date2020-07-
dc.date.accessioned2021-02-01T04:24:37Z-
dc.date.available2021-02-01T04:24:37Z-
dc.date.issued2020-10-08-
dc.identifier.citationJournal of Research in Pharmacy Practice 2020; 9(3): 161-164en
dc.identifier.issn2319-9644
dc.identifier.urihttps://ahro.austin.org.au/austinjspui/handle/1/25751-
dc.description.abstractSelective serotonin reuptake inhibitors (SSRIs) are widely used in the treatment of many types of mental disorders. Citalopram is commonly used as a new generation of SSRIs in this regard; however, unfortunately, its overdose is associated with seizure and heart disorders. The reported case in the present study indicated recurrent seizures, nonspecific ST-T changes, and prolonged QT interval due to the overuse of citalopram. The patient had bilateral anterior shoulder dislocation along with right proximal humerus fracture that was occurred during the seizure. The dislocation was initially reduced and then fixed. Moreover, the seizure was controlled with diazepam without any problems, and cardiac monitoring continued for 2 days. Massive citalopram overdose may be associated with recurrent seizures and QT prolongation. Complications postseizures, such as shoulder dislocations, should be examined for and managed appropriately.en
dc.language.isoeng
dc.subjectCitalopramen
dc.subjectseizureen
dc.subjectshoulder dislocationen
dc.titleMassive Citalopram Overdose Associated with Recurrent Seizures and Bilateral Shoulder Dislocations.en
dc.typeJournal Articleen
dc.identifier.journaltitleJournal of Research in Pharmacy Practiceen
dc.identifier.affiliationDepartment of Clinical Toxicology, Isfahan Clinical Toxicology Research Center, School of Medicine, Isfahan University of Medical Sciences, Isfahan, Iranen
dc.identifier.affiliationDepartment of Medicine and Radiology, Centre for Integrated Critical Care, Melbourne Medical School, University of Melbourne, Melbourne, Victoria, Australiaen
dc.identifier.affiliationEmergencyen
dc.identifier.affiliationDepartment of Medicine, School of Clinical Sciences at Monash Health, Monash University, Melbourne, Victoria, Australiaen
dc.identifier.affiliationDepartment of Clinical Toxicology, School of Medicine, Isfahan University of Medical Sciences, Isfahan, Iran..en
dc.identifier.affiliationDepartment of Clinical Toxicology, Isfahan Clinical Toxicology Research Center, School of Medicine, Isfahan University of Medical Sciences, Isfahan, Iranen
dc.identifier.affiliationVictorian Poisons Information Centreen
dc.identifier.affiliationToxicologyen
dc.identifier.doi10.4103/jrpp.JRPP_20_24en
dc.type.contentTexten
dc.identifier.pubmedid33489987
local.name.researcherWong, Anselm Y
item.languageiso639-1en-
item.cerifentitytypePublications-
item.grantfulltextnone-
item.fulltextNo Fulltext-
item.openairetypeJournal Article-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
crisitem.author.deptToxicology-
crisitem.author.deptEmergency-
crisitem.author.deptVictorian Poisons Information Centre-
Appears in Collections:Journal articles
Show simple item record

Page view(s)

42
checked on Jul 18, 2024

Google ScholarTM

Check


Items in AHRO are protected by copyright, with all rights reserved, unless otherwise indicated.